Approximation solution for system of generalized ordered variational inclusions with ⊕ operator in ordered Banach space View Full Text


Ontology type: schema:ScholarlyArticle      Open Access: True


Article Info

DATE

2017-04-20

AUTHORS

Mohd. Sarfaraz, MK Ahmad, A Kılıçman

ABSTRACT

The resolvent operator approach is applied to address a system of generalized ordered variational inclusions with ⊕ operator in real ordered Banach space. With the help of the resolvent operator technique, Li et al. (J. Inequal. Appl. 2013:514, 2013; Fixed Point Theory Appl. 2014:122, 2014; Fixed Point Theory Appl. 2014:146, 2014; Appl. Math. Lett. 25:1384-1388, 2012; Fixed Point Theory Appl. 2013:241, 2013; Eur. J. Oper. Res. 16(1):1-8, 2011; Fixed Point Theory Appl. 2014:79, 2014; Nonlinear Anal. Forum 13(2):205-214, 2008; Nonlinear Anal. Forum 14: 89-97, 2009) derived an iterative algorithm for approximating a solution of the considered system. Here, we prove an existence result for the solution of the system of generalized ordered variational inclusions and deal with a convergence scheme for the algorithms under some appropriate conditions. Some special cases are also discussed. More... »

PAGES

81

Identifiers

URI

http://scigraph.springernature.com/pub.10.1186/s13660-017-1351-x

DOI

http://dx.doi.org/10.1186/s13660-017-1351-x

DIMENSIONS

https://app.dimensions.ai/details/publication/pub.1084987297

PUBMED

https://www.ncbi.nlm.nih.gov/pubmed/28479833


Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
Incoming Citations Browse incoming citations for this publication using opencitations.net

JSON-LD is the canonical representation for SciGraph data.

TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

[
  {
    "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
    "about": [
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/01", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Mathematical Sciences", 
        "type": "DefinedTerm"
      }, 
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/0101", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Pure Mathematics", 
        "type": "DefinedTerm"
      }
    ], 
    "author": [
      {
        "affiliation": {
          "alternateName": "Department of Mathematics, Aligarh Muslim University, 202002, Aligarh, India", 
          "id": "http://www.grid.ac/institutes/grid.411340.3", 
          "name": [
            "Department of Mathematics, Aligarh Muslim University, 202002, Aligarh, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Sarfaraz", 
        "givenName": "Mohd.", 
        "id": "sg:person.011634111067.43", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.011634111067.43"
        ], 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Department of Mathematics, Aligarh Muslim University, 202002, Aligarh, India", 
          "id": "http://www.grid.ac/institutes/grid.411340.3", 
          "name": [
            "Department of Mathematics, Aligarh Muslim University, 202002, Aligarh, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Ahmad", 
        "givenName": "MK", 
        "id": "sg:person.016020032527.92", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.016020032527.92"
        ], 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Department of Mathematics, University Putra Malaysia (UPM), 43400, Serdang, Selangor, Malaysia", 
          "id": "http://www.grid.ac/institutes/grid.11142.37", 
          "name": [
            "Department of Mathematics, University Putra Malaysia (UPM), 43400, Serdang, Selangor, Malaysia"
          ], 
          "type": "Organization"
        }, 
        "familyName": "K\u0131l\u0131\u00e7man", 
        "givenName": "A", 
        "id": "sg:person.014231676063.05", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.014231676063.05"
        ], 
        "type": "Person"
      }
    ], 
    "citation": [
      {
        "id": "sg:pub.10.1186/1687-1812-2014-79", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1034583380", 
          "https://doi.org/10.1186/1687-1812-2014-79"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1186/1687-1812-2014-146", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1035013385", 
          "https://doi.org/10.1186/1687-1812-2014-146"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1186/1687-1812-2014-122", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1022282746", 
          "https://doi.org/10.1186/1687-1812-2014-122"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1186/1029-242x-2013-514", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1005005136", 
          "https://doi.org/10.1186/1029-242x-2013-514"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1186/1687-1812-2013-241", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1038675277", 
          "https://doi.org/10.1186/1687-1812-2013-241"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1186/s40064-016-2916-8", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1048825777", 
          "https://doi.org/10.1186/s40064-016-2916-8"
        ], 
        "type": "CreativeWork"
      }
    ], 
    "datePublished": "2017-04-20", 
    "datePublishedReg": "2017-04-20", 
    "description": "The resolvent operator approach is applied to address a system of generalized ordered variational inclusions with \u2295 operator in real ordered Banach space. With the help of the resolvent operator technique, Li et al. (J. Inequal. Appl. 2013:514, 2013; Fixed Point Theory Appl. 2014:122, 2014; Fixed Point Theory Appl. 2014:146, 2014; Appl. Math. Lett. 25:1384-1388, 2012; Fixed Point Theory Appl. 2013:241, 2013; Eur. J.\u00a0Oper. Res. 16(1):1-8, 2011; Fixed Point Theory Appl. 2014:79, 2014; Nonlinear Anal. Forum 13(2):205-214, 2008; Nonlinear Anal. Forum 14: 89-97, 2009) derived an iterative algorithm for approximating a solution of the considered system. Here, we prove an existence result for the solution of the system of generalized ordered variational inclusions and deal with a convergence scheme for the algorithms under some appropriate conditions. Some special cases are also discussed.", 
    "genre": "article", 
    "id": "sg:pub.10.1186/s13660-017-1351-x", 
    "isAccessibleForFree": true, 
    "isPartOf": [
      {
        "id": "sg:journal.1136856", 
        "issn": [
          "1025-5834", 
          "1029-242X"
        ], 
        "name": "Journal of Inequalities and Applications", 
        "publisher": "Springer Nature", 
        "type": "Periodical"
      }, 
      {
        "issueNumber": "1", 
        "type": "PublicationIssue"
      }, 
      {
        "type": "PublicationVolume", 
        "volumeNumber": "2017"
      }
    ], 
    "keywords": [
      "variational inclusions", 
      "Banach spaces", 
      "resolvent operator technique", 
      "resolvent operator approach", 
      "existence results", 
      "approximation solution", 
      "operator approach", 
      "convergence scheme", 
      "operator technique", 
      "considered system", 
      "iterative algorithm", 
      "special case", 
      "Li et al", 
      "operators", 
      "solution", 
      "space", 
      "algorithm", 
      "appropriate conditions", 
      "et al", 
      "system", 
      "scheme", 
      "approach", 
      "technique", 
      "inclusion", 
      "help", 
      "al", 
      "cases", 
      "conditions", 
      "results"
    ], 
    "name": "Approximation solution for system of generalized ordered variational inclusions with \u2295 operator in ordered Banach space", 
    "pagination": "81", 
    "productId": [
      {
        "name": "dimensions_id", 
        "type": "PropertyValue", 
        "value": [
          "pub.1084987297"
        ]
      }, 
      {
        "name": "doi", 
        "type": "PropertyValue", 
        "value": [
          "10.1186/s13660-017-1351-x"
        ]
      }, 
      {
        "name": "pubmed_id", 
        "type": "PropertyValue", 
        "value": [
          "28479833"
        ]
      }
    ], 
    "sameAs": [
      "https://doi.org/10.1186/s13660-017-1351-x", 
      "https://app.dimensions.ai/details/publication/pub.1084987297"
    ], 
    "sdDataset": "articles", 
    "sdDatePublished": "2022-12-01T06:35", 
    "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
    "sdPublisher": {
      "name": "Springer Nature - SN SciGraph project", 
      "type": "Organization"
    }, 
    "sdSource": "s3://com-springernature-scigraph/baseset/20221201/entities/gbq_results/article/article_725.jsonl", 
    "type": "ScholarlyArticle", 
    "url": "https://doi.org/10.1186/s13660-017-1351-x"
  }
]
 

Download the RDF metadata as:  json-ld nt turtle xml License info

HOW TO GET THIS DATA PROGRAMMATICALLY:

JSON-LD is a popular format for linked data which is fully compatible with JSON.

curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1186/s13660-017-1351-x'

N-Triples is a line-based linked data format ideal for batch operations.

curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1186/s13660-017-1351-x'

Turtle is a human-readable linked data format.

curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1186/s13660-017-1351-x'

RDF/XML is a standard XML format for linked data.

curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1186/s13660-017-1351-x'


 

This table displays all metadata directly associated to this object as RDF triples.

131 TRIPLES      21 PREDICATES      60 URIs      46 LITERALS      7 BLANK NODES

Subject Predicate Object
1 sg:pub.10.1186/s13660-017-1351-x schema:about anzsrc-for:01
2 anzsrc-for:0101
3 schema:author N58fd16289ef04649906b504952cf7127
4 schema:citation sg:pub.10.1186/1029-242x-2013-514
5 sg:pub.10.1186/1687-1812-2013-241
6 sg:pub.10.1186/1687-1812-2014-122
7 sg:pub.10.1186/1687-1812-2014-146
8 sg:pub.10.1186/1687-1812-2014-79
9 sg:pub.10.1186/s40064-016-2916-8
10 schema:datePublished 2017-04-20
11 schema:datePublishedReg 2017-04-20
12 schema:description The resolvent operator approach is applied to address a system of generalized ordered variational inclusions with ⊕ operator in real ordered Banach space. With the help of the resolvent operator technique, Li et al. (J. Inequal. Appl. 2013:514, 2013; Fixed Point Theory Appl. 2014:122, 2014; Fixed Point Theory Appl. 2014:146, 2014; Appl. Math. Lett. 25:1384-1388, 2012; Fixed Point Theory Appl. 2013:241, 2013; Eur. J. Oper. Res. 16(1):1-8, 2011; Fixed Point Theory Appl. 2014:79, 2014; Nonlinear Anal. Forum 13(2):205-214, 2008; Nonlinear Anal. Forum 14: 89-97, 2009) derived an iterative algorithm for approximating a solution of the considered system. Here, we prove an existence result for the solution of the system of generalized ordered variational inclusions and deal with a convergence scheme for the algorithms under some appropriate conditions. Some special cases are also discussed.
13 schema:genre article
14 schema:isAccessibleForFree true
15 schema:isPartOf Nbd3fc68cbb6340f4a9aca46366e658fe
16 Nec9cb0512b7f4704ba1640cdcd2274c2
17 sg:journal.1136856
18 schema:keywords Banach spaces
19 Li et al
20 al
21 algorithm
22 approach
23 appropriate conditions
24 approximation solution
25 cases
26 conditions
27 considered system
28 convergence scheme
29 et al
30 existence results
31 help
32 inclusion
33 iterative algorithm
34 operator approach
35 operator technique
36 operators
37 resolvent operator approach
38 resolvent operator technique
39 results
40 scheme
41 solution
42 space
43 special case
44 system
45 technique
46 variational inclusions
47 schema:name Approximation solution for system of generalized ordered variational inclusions with ⊕ operator in ordered Banach space
48 schema:pagination 81
49 schema:productId N187cf62508d24e0caee9c738d50727fe
50 N3facee77676c482f81eeeaa628033987
51 Nf44ff9bfcce8400a84484c42e634ebd5
52 schema:sameAs https://app.dimensions.ai/details/publication/pub.1084987297
53 https://doi.org/10.1186/s13660-017-1351-x
54 schema:sdDatePublished 2022-12-01T06:35
55 schema:sdLicense https://scigraph.springernature.com/explorer/license/
56 schema:sdPublisher Naeeed1162c2d43f18f3c48a1fffb8da8
57 schema:url https://doi.org/10.1186/s13660-017-1351-x
58 sgo:license sg:explorer/license/
59 sgo:sdDataset articles
60 rdf:type schema:ScholarlyArticle
61 N187cf62508d24e0caee9c738d50727fe schema:name pubmed_id
62 schema:value 28479833
63 rdf:type schema:PropertyValue
64 N3facee77676c482f81eeeaa628033987 schema:name doi
65 schema:value 10.1186/s13660-017-1351-x
66 rdf:type schema:PropertyValue
67 N58fd16289ef04649906b504952cf7127 rdf:first sg:person.011634111067.43
68 rdf:rest Nf31f4e0b67d442608876a82600305ba6
69 Na49dbf54d8a7402ca9439f185f2bbb0a rdf:first sg:person.014231676063.05
70 rdf:rest rdf:nil
71 Naeeed1162c2d43f18f3c48a1fffb8da8 schema:name Springer Nature - SN SciGraph project
72 rdf:type schema:Organization
73 Nbd3fc68cbb6340f4a9aca46366e658fe schema:volumeNumber 2017
74 rdf:type schema:PublicationVolume
75 Nec9cb0512b7f4704ba1640cdcd2274c2 schema:issueNumber 1
76 rdf:type schema:PublicationIssue
77 Nf31f4e0b67d442608876a82600305ba6 rdf:first sg:person.016020032527.92
78 rdf:rest Na49dbf54d8a7402ca9439f185f2bbb0a
79 Nf44ff9bfcce8400a84484c42e634ebd5 schema:name dimensions_id
80 schema:value pub.1084987297
81 rdf:type schema:PropertyValue
82 anzsrc-for:01 schema:inDefinedTermSet anzsrc-for:
83 schema:name Mathematical Sciences
84 rdf:type schema:DefinedTerm
85 anzsrc-for:0101 schema:inDefinedTermSet anzsrc-for:
86 schema:name Pure Mathematics
87 rdf:type schema:DefinedTerm
88 sg:journal.1136856 schema:issn 1025-5834
89 1029-242X
90 schema:name Journal of Inequalities and Applications
91 schema:publisher Springer Nature
92 rdf:type schema:Periodical
93 sg:person.011634111067.43 schema:affiliation grid-institutes:grid.411340.3
94 schema:familyName Sarfaraz
95 schema:givenName Mohd.
96 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.011634111067.43
97 rdf:type schema:Person
98 sg:person.014231676063.05 schema:affiliation grid-institutes:grid.11142.37
99 schema:familyName Kılıçman
100 schema:givenName A
101 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.014231676063.05
102 rdf:type schema:Person
103 sg:person.016020032527.92 schema:affiliation grid-institutes:grid.411340.3
104 schema:familyName Ahmad
105 schema:givenName MK
106 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.016020032527.92
107 rdf:type schema:Person
108 sg:pub.10.1186/1029-242x-2013-514 schema:sameAs https://app.dimensions.ai/details/publication/pub.1005005136
109 https://doi.org/10.1186/1029-242x-2013-514
110 rdf:type schema:CreativeWork
111 sg:pub.10.1186/1687-1812-2013-241 schema:sameAs https://app.dimensions.ai/details/publication/pub.1038675277
112 https://doi.org/10.1186/1687-1812-2013-241
113 rdf:type schema:CreativeWork
114 sg:pub.10.1186/1687-1812-2014-122 schema:sameAs https://app.dimensions.ai/details/publication/pub.1022282746
115 https://doi.org/10.1186/1687-1812-2014-122
116 rdf:type schema:CreativeWork
117 sg:pub.10.1186/1687-1812-2014-146 schema:sameAs https://app.dimensions.ai/details/publication/pub.1035013385
118 https://doi.org/10.1186/1687-1812-2014-146
119 rdf:type schema:CreativeWork
120 sg:pub.10.1186/1687-1812-2014-79 schema:sameAs https://app.dimensions.ai/details/publication/pub.1034583380
121 https://doi.org/10.1186/1687-1812-2014-79
122 rdf:type schema:CreativeWork
123 sg:pub.10.1186/s40064-016-2916-8 schema:sameAs https://app.dimensions.ai/details/publication/pub.1048825777
124 https://doi.org/10.1186/s40064-016-2916-8
125 rdf:type schema:CreativeWork
126 grid-institutes:grid.11142.37 schema:alternateName Department of Mathematics, University Putra Malaysia (UPM), 43400, Serdang, Selangor, Malaysia
127 schema:name Department of Mathematics, University Putra Malaysia (UPM), 43400, Serdang, Selangor, Malaysia
128 rdf:type schema:Organization
129 grid-institutes:grid.411340.3 schema:alternateName Department of Mathematics, Aligarh Muslim University, 202002, Aligarh, India
130 schema:name Department of Mathematics, Aligarh Muslim University, 202002, Aligarh, India
131 rdf:type schema:Organization
 




Preview window. Press ESC to close (or click here)


...